Back to Search Start Over

Transient GI/MSP/1/N Queue.

Authors :
Chydzinski, Andrzej
Source :
Entropy. Sep2024, Vol. 26 Issue 9, p807. 16p.
Publication Year :
2024

Abstract

A non-zero correlation between service times can be encountered in many real queueing systems. An attractive model for correlated service times is the Markovian service process, because it offers powerful fitting capabilities combined with analytical tractability. In this paper, a transient study of the queue length in a model with MSP services and a general distribution of interarrival times is performed. In particular, two theorems are proven: one on the queue length distribution at a particular time t, where t can be arbitrarily small or large, and another on the mean queue length at t. In addition to the theorems, multiple numerical examples are provided. They illustrate the development over time of the mean queue length and the standard deviation, along with the complete distribution, depending on the service correlation strength, initial system conditions, and the interarrival time variance. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
10994300
Volume :
26
Issue :
9
Database :
Academic Search Index
Journal :
Entropy
Publication Type :
Academic Journal
Accession number :
179965518
Full Text :
https://doi.org/10.3390/e26090807